Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

32 year old feeling tired, excessive sleep and weight gain. Is it normal?

I have been feeling very tierd lately, even if i get 8 hours sleep a night i still feel exhausted. I could fall asleep during the day if i sit in one place long enough, Is this normal for a 32 year old? I know i carry some weight but this has only been a recent occurance and my weight has been the same for the last year.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You should take a health check to rule out some common causes of excessive tiredness most important being thyroid disorder, diabetes and anaemia. These are treatable causes, hence a health check up is important. If all these are normal you have to pay attention to your diet which should be a balanced one, do physical exercise, manage stress if any and follow good sleep hygiene. I`m sure this will be of help.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor